# SDR DALA14009813129

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 33,881 hours, 17,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN PAX SEAT ISLE 12C - 19C INOPERATIVE.  REPLACED LAMPS,  CHECKS OK.  FOUND CONNECTOR OF LONG EMERGENCY LIGHT HARNESS AT SEAT 12C DAMAGED.    REPLACED DAMAGE CONNECTORS, OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
